# SDR SWAA2013012812009

- Difficulty date: January 5, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 9911839U147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VENT LOWER BOX CRACKED BRACKET ON FRAME STA 1200.  REMOVED AND REPLACED BRACKET IAW SRM.
